# SDR 96ZZZM1436

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 896768
- Condition: Crushed
- Location: Apu Exhaust
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

FLT 800 -  MCO-OMA - 35 MINS INTO FLT APU FIRE WARNING CAME ON.  APU WAS NOT IN USE AT THE TIME.  FLT CREW PULLED THR FIRE HANDLE AND DISCHARGED THE FIRE BOTTLE.  AN EMERGENCY WAS DECLARED INTO GAINSVILLE, FL.  AN UNEVENTFUL LANDING WAS MADE.  MECHANICS OPENED THE APU ACCESS DOOR AND INSPECTED THE APU COMPART AND TAILPIPE AREA FOR EVIDENCE OF FIRE OR OVERHEAT.  NO EVIDENCE WAS FOUND.  APU AND APU FIRE DETECTION SYSTEM WERE PLACED ON MEL.  THE LOOP WAS REPLACED AND FUNCTIONAL CHECK WERE PERFORMED.  A CHECK FLT WAS CONDUCTED AND THE APU AND APU FIRE DETECTION SYS PERFORMED NORMAL.  APU AND APU FIRE DETECTECTION WERE REMOVED FROM MEL.  (M)
